# SDR ASOA2012061401796

- Difficulty date: June 7, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOORBEAM ANGLE AT FS 280 CORRODED. REMOVED FWD FLOORBEAM ANGLE PER IAW SRM 51-42-06-001-001, 51-42-21-001-001, 51-42-22-001-001.  INSTALLED NEW SERVICEABLE FWD FLOORBEAM ANGLE IAW SRM 51-42-06-001-001, 51-42-21-001-001, 51-42-22-001-001.
